# SDR COMA0560386

- Difficulty date: July 9, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 19,098 hours, 18,236 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7120311
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5234 - NR 1 HYDRAULIC SYSTEM CAUTION.  REPLACED LEAKING HYDRAULIC LINE.
